# SDR FDEA202510011861

- Difficulty date: October 1, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - TRAILING EDGE REAR SPAR LOWER CAP UPPER SURFACE AT STATION XORS 1003   FOUND CORROSION AFTER REMOVAL OF ACCESS PANEL.    LEFT WING TRAILING EDGE REAR SPAR LOWER CAP UPPER SURFACE AT STATION XORS 1003  CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 57-00-10-1A ALLOWABLE  DAMAGE, REAR SPAR UPPER CAP UPPER SURFACE REPAIR CARRIED OUT AS PER EA # 1-5710-  T0385028 PART 1. TITLE: WING- BASIC WING STRUCTURE - LH WING LOWER REAR SPAR CAP AFT   FLANGE CORROSION REPAIR, XORS 990 TO XORS 1010 AND XORS1020 TO SORS1035. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
